# SDR DALA2023040502636

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 78,156 hours, 30,486 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 SMOKEY HAZE IN AFT CABIN WITH ELECTRICAL SMELL, CORRECTIVE ACTION: FOUND APU BATTERY TO BE SOURCE OF SMOKE AND SMELL. REPLACED APU BATTERY AND CHARGER PER B757 AMM 24-31. TESTS GOOD. C/W NO GO ODI PROCEDURES. OK FOR SERVICE. (8568626)
